# SDR L7OA201212140001

- Difficulty date: December 14, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N870BB
- Make and model: Beech 400A
- Aircraft serial: RK22
- Aircraft time: 8,562 hours, 7,049 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAP ASYMMETRY LIGHT ILLUMINATED AFTER FLAP RETRACTION.  RESET CIRCUIT BREAKERS FOR FLAP ASYMMETRY, OPS CHECKED GOOD ON GROUND SEVERAL TIMES IAW 27-50-00-201.
